# SDR ASAA2015052111832

- Difficulty date: May 21, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 31,427 hours, 9,389 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE MESSAGE RECEIVED.  ACFT GROUNDED.  QRH PROCEDURE FOLLOWED WITH MESSAGE NO LONGER DISPLAYED.
